# SDR IPXA2025100251097

- Difficulty date: September 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Part number: A5517155320551
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, LH SIDE, FLOOR PANEL241BF, LOWER SURFACE HAS A PUCTURE AND MATERIAL DAMAGED.  FLOOR PANEL 241BF  FABRICATION COMPLETE IAW SREO-16407-REQ001.
